# SDR U2RA2025082100020

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 115,632 hours, 17,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B04135342
- Condition: Cracked
- Location: Zone 200
- Part time: 115,632 hours, 17,381 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK AT RKSI, WHILE PERFORMING FCD 744-53-0076 R2, 250 FLIGHT CYCLE (FC) REPETITIVE INSPECTIONS FOR SCRIBE LINE FINDINGS ON SB 747-53A2563 LIMITED RETURN TO SERVICE (LRTS) PROGRAM, IT WAS DISCOVERED THAT SKIN PANEL 33L WITH P/N: 65B04135-343 HAVE 02 EACH 0.5 INCH CRACKS. PERMANENT REPAIR WAS ACCOMPLISHED IAW MSG MUA-MUA-25-0057-15B AND BOEINGREPAIRSKETCH_MUA-MUA-25-0057-12C REFERENCE COMMUNICATION SYSTEM MESSAGE NUMBERS FOR CASE #06216788, AND APPROVED ON 8100-9
